Avatar_universal
Problems with Depo
I had my last Depo shot (which was just my second shot) October 19, 2012 and I haven't had my period yet. Is this normal?
Cancel
2 Answers
Page 1 of 1
Avatar_universal
Ya its normal I didnt have my period threw out withthe depo ive been off of it I didnt go for my last shot 8-2-12 and I have not started my period yet :/
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
Yes its normal , I was on Depo for 3years and never got a period everyone's body is different
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Problems with Depo
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
Top Women's Health Answerers
4851940_tn?1385441629
Blank
jemma116
United Kingdom
134578_tn?1446090952
Blank
AnnieBrooke
OR
136956_tn?1425609872
Blank
ticked
Mississauga, ON
144586_tn?1284669764
Blank
caregiver222
17049300_tn?1454692529
Blank
gloryrose
1340994_tn?1374197577
Blank
Caryopteris
Raleigh, NC